# SDR DALA2015103106675

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1280-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK, BS 1280 - 1320, LBL 45.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK AND INSTALLED SPLICE IAW SRM.
